# SDR CALA2023112703474

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,241 hours, 28,480 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: AW2835AB06
- Part serial: 9711559
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 79,212 hours, 28,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 10000 CABIN ALT WAS -1000FT. CABIN RATE OF CLIMB APPEARED NORMAL AT 28000 DIFFPRES WAS8 VERIFIED QUICK DISCONNECT PROPERLY INSTALLED. ADDING PIC T/S PER FIM 21-33 TASK 803. REMOVED AND REPLACED CABIN ALT AND DIFFERENTIAL PRESSURE INDICATOR, REF AMM 21-33-02-400-801. IDT REQUIRED FOR QUICK DISCONNECT. PARTS USED: 29-3111-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1555755 SN OFF 1559 PERFORMED LOW LEVEL STATIC LEAK CHECK REF AMM 34-11-00-790-808 LEAK CHECK PASSED REPLACED #2 CABIN PRESSURE CONTROLLER PRE CAUTIONARY. PER AMM 21-31-01-000-801 AND AMM 21-31-01-400-801. OPS CK NORMAL. PARTS USED: 29-2131-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1521210 SN OFF 1916 INDICATOR, CABI OFF 29-3111-9-0001 1559 ON 0000 INDICATOR, CABI OFF 29-3111-9-0001 1559 ON 29-3111-9-0001 8678 IPC REFERENCE # 21-31-01-400-801 CONTROLLER, CAB OFF 29-2131-9-0003 1191 ON 0000 CONTROLLER, CAB OFF 29-2131-9-0003 1191 ON 29-2131-9-0003 1905 PERFORMED CABIN PRESSURE LEAK CHECK, TO VERIFIY OPERATION OF CABIN PRESSURE INDICATOR, REF AMM 05-51-91. CABIN PRESSURE INDICATOR OPERATES NORMALLY.
